# SDR ASAA2023050543135

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,212 hours, 16,483 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13017
- Condition: Faulty
- Location: R Ram Air Inlet
- Part time: 43,480 hours, 16,158 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RIGHT PACK LIGHT ILLUMINATED, RAN QRH AND LIGHT EXTINGUISHED CAME ON AGAIN 2 MINUTES LATER WOULD NOT EXTINGUISH. GROUNDED - YES. DIVERSION - FOUND FAULT ON RAM AIR ACTUATOR. REMOVED ACTUATOR REF B737-800 AMM 21-51-21-000-801-INSTALLED RAM AIR ACTUATOR. RH SIDE PER AMM 21-51-21 OPS CHECK GOOD RH PACK LIGHT DID NOT RETURN.
